# SDR USAA2013101400026

- Difficulty date: October 5, 2013
- Submitted: October 14, 2013
- Operation: Air carrier
- Aircraft: N831AW
- Make and model: Airbus A319-132
- Aircraft serial: 1576
- Aircraft time: 41,696 hours, 17,256 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: D5367325000000
- Condition: Delaminated
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

2S CHECK, DELAMINATION ON FLOOR PANEL 161NF BETWEEN FRAMES 59 TO 61 & -Y623 TO Y623.  REPLACED FLOOR PANEL IAW SRM 53-12-00.
